# SDR DALA2021092905897

- Difficulty date: September 24, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,050 hours, 28,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 R AFT ENTRY DOOR EICAS MESSAGE INTERMITTENTLY DURING FLIGHT. CORRECTIVE ACTION: ADJUSTED R4 DOOR PLUNGER PER B757 AMM 52-71-00 IND NORMAL. (7588668)
